Q. I have oily skin with acne and dark spots. Please help.

Answered by
Dr. Hari Pathave
and medically reviewed by Dr. Vinodhini. J
This is a premium question & answer published on May 21, 2020

Hello doctor,

I have acne and oily skin with very bad acne scars and dark spots all over the face. Please help.

 

This is an Ad. icliniq or icliniq doctors do not endorse the content in the ad.

Dr. Hari Pathave

Dermatology Venereology
#

Hi,

Welcome to icliniq.com.

If possible provide me photographs of the affected areas which will help me for better understanding of your skin problem and proper treatment plan. Photographs are required for diagnosis purpose because the treatment given without proper diagnosis can be less helpful or can also harmful for you.


Was this answer helpful?

 | 

Thank you doctor,

I have attached the files.

Dr. Hari Pathave

Dermatology Venereology
#

Hi,

Welcome back to icliniq.com.

I have seen the pictures. (attachment removed to protect patient identity).

It is inflammatory acne with pigmentation. The reason behind pimples is mostly hormonal changes and oily skin. So these can subside with treatment but requires maintenance treatment even after the subsidence of pimples. Take a less glycemic diet and more protein diet.

You can start Azelaic acid 20% cream at morning for 20 days and Clindamycin 1% gel at night for 20 days and daytime non-oily/greasy sunscreen (Suncros aquagel) and one Face-wash (Ahaglow).

Tablet Prednisolone 5 mg one tablet at night after food and 2.5 mg one tablet at morning after food for 20 days, tablet Azithromycin 500 mg one tablet at morning after food on Wednesday, Thursday and Friday (three days in week) for four weeks.

I hope this helps.


Was this answer helpful?

 | 

Thank you doctor,

Will there be any side effects for this? I am not allergic to anything so far I know but any other skin irritations or anything because my skin is quiet sensitive.

Dr. Hari Pathave

Dermatology Venereology
#

Hi,

Welcome back to icliniq.com.

These creams are not irritant and both tablets are common medicines given in acne and also other skin problems. Generally, no such side effects noted or can be negligible and it depends on person to person and his genetics and immunity also. So, you can start treatment and follow after 20 days.


Was this answer helpful?

 | 

Ask a QueryAsk a Query Consult by PhoneConsult by Phone Video ChatVideo Chat
Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


Acne vulgaris, a Social Problem.

Article Overview: This article discusses the social problems encountered by teens as well as adults due to acne. Read Article


Dr. Kakkar
Dermatologist

Acne is the most common skin problem encountered in the teenagers and also in adults. Acne is not a disease by itself, but being chronic in nature, it can have a significant impact in shaping the overall personality of a person. People with acne are often found to have low self-esteem which restrict...  Read Article

What medicine can treat acne scars on my upper back?

Query: Hello doctor, I am a 31-year-old male. For no reasons, my upper back has formed acne in the back of shoulders and in the mid-upper back. I tried Benzoyl wash, Vanoxide Topical, and Doxycycline. There was no success. I am now using Hibiclens foam wash, Clindamycin and Benzoyl foam, and a Sulfamethox...  Read Full »

Is it advisable to use Prednisolone for long time after cataract surgery?

Query: Hello doctor, I am writing this to get your kind suggestion regarding my mother (Age: 56 years). Two years back, she had her cataract surgery for both eyes PCIOL. After having the surgery she was fine while she had these following drugs: 1. Neopred. 2. Xirom. 3. Optimox. She was under these dr...  Read Full »

Popular

Popular

Ask your health query to a doctor online?

Ask a Dermatologist Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.